Illinois Journal of Mathematics

Addendum to my paper “On coloring manifolds”

K. S. Sarkaria

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 27, Issue 4 (1983), 612-613.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256046251

Digital Object Identifier
doi:10.1215/ijm/1256046251

Mathematical Reviews number (MathSciNet)
MR720097

Zentralblatt MATH identifier
0521.05029

Subjects
Primary: 05C15: Coloring of graphs and hypergraphs
Secondary: 57M15: Relations with graph theory [See also 05Cxx]

Citation

Sarkaria, K. S. Addendum to my paper “On coloring manifolds”. Illinois J. Math. 27 (1983), no. 4, 612--613. doi:10.1215/ijm/1256046251. https://projecteuclid.org/euclid.ijm/1256046251


Export citation